# SDR REXA2025121201023

- Difficulty date: October 27, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON FLOOR SEAT RAIL 9RBL (8 E/AS) AND ON FLOOR SEAT RAIL 9LBL (4 E/AS) ALSO ON FLOOR SEAT     RAIL 27LBL BTW FS 969 TO FS 985 AT FLOOR STRUCTURE OF PASSENGER CABIN FLOOR SEAT RAIL 9RBL (5 E/AS ON FS 379 TO 485, FS 485 TO 581, FS 708 TO 797, FS797 TO 847, FS 847 TO 985), FLOOR SEAT RAIL 9LBL ON (1 E/A ON FS 677 TO 847)ALSO FLOOR SEAT RAIL 27LBL BTW FS 969 TO FS 985 (1 E/A) AT FLOOR STRUCT-URE OF PASSENGER CABIN WERE EVALUAT-ED OUT OF LIMITS PER CRJ-900 SRM 53-21--49-101-001-A01 AND SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 AND SRM 53--51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG.A12) AND SE-AT RAILS (3EAS) ON RBL9 (FS581 TO FS661+-32, FS661+32 TO FS677 AND FS985 TO FS1005), AND SEAT RAILS ON LBL9 (BTW FS374 TO FS 677 AND FS847 TO FS 1005) WERE CLEANED AND NO DAMAGES WERE FOUND AFTER CLEA-NED PER CRJ900 SRM 51-26-00-001-001-A01
